Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 6, NWS Eureka, CA

January 29, 2011

NWS Eureka, CA issued this small craft advisory at Jan 29, 2011, 2:41 AM PST. It took effect at Jan 29, 2011, 12:00 PM PST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2011, 2:41 AM PST (10:41 UTC)
In effect from
Jan 29, 2011, 12:00 PM PST
Expired
Jan 31, 2011, 12:00 AM PST
In force
36 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

535 
WHUS76 KEKA 291041
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
241 AM PST SAT JAN 29 2011


PZZ470-291845-
/O.NEW.KEKA.SC.Y.0006.110129T2000Z-110131T0800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
241 AM PST SAT JAN 29 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT PST
SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST
SUNDAY NIGHT. 


* WINDS: S 15 KT THIS MORNING RISING TO 25 KT THIS
  AFTERNOON...AND THEN 20 KT TONIGHT.

* WAVES: 7-9 FT TODAY...AND THEN BUILDING TO 17-18 FT TONIGHT
  THROUGH SUNDAY MORNING AS LARGE WEST SWELL SPREADS INTO THE AREA.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-475-291845-
/O.NEW.KEKA.SC.Y.0006.110130T0800Z-110131T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
241 AM PST SAT JAN 29 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT PST SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT
PST SUNDAY NIGHT. 


* WINDS: SOUTH 10-20 KT TODAY THROUGH TONIGHT.

* WAVES: 6-9 FT TODAY...AND THEN BUILDING TO 16-18 FT TONIGHT
  THROUGH SUNDAY MORNING AS LARGE WEST SWELL SPREADS INTO THE AREA.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
6 follow-up statements
541 
WHUS76 KEKA 291737
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
937 AM PST SAT JAN 29 2011

PZZ470-300145-
/O.CON.KEKA.SC.Y.0006.110129T2000Z-110131T0800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
937 AM PST SAT JAN 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
SUNDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
SUNDAY NIGHT. 

* WINDS: S 15 KT THIS MORNING RISING TO 25 KT THIS AFTERNOON... 
  AND THEN 20 KT TONIGHT. 

* WAVES: 7-9 FT AT 12 SECONDS TODAY. ANOTHER LONG PERIOD W SWELL
  WILL BUILD INTO THE WATERS LATE TONIGHT THROUGH SUNDAY MORNING.
  COMBINED SEAS WILL RISE TO 17 TO 18 FT EARLY SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-475-300145-
/O.CON.KEKA.SC.Y.0006.110130T0800Z-110131T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
937 AM PST SAT JAN 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO MIDNIGHT PST SUNDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT PST SUNDAY NIGHT. 

* WINDS: SOUTH 10-20 KT TODAY THROUGH TONIGHT.

* WAVES: 6-9 FT AT 12 SECONDS TODAY. ANOTHER LONG PERIOD W SWELL
  WILL BUILD INTO THE WATERS LATE TONIGHT THROUGH SUNDAY MORNING.
  COMBINED SEAS WILL RISE TO 17 TO 18 FT EARLY SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
446 
WHUS76 KEKA 292212
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
212 PM PST SAT JAN 29 2011

PZZ450-455-475-300615-
/O.EXT.KEKA.SC.Y.0006.110130T0500Z-110131T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
212 PM PST SAT JAN 29 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
MIDNIGHT PST SUNDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO MIDNIGHT PST SUNDAY NIGHT. 

* WINDS: SOUTH 10-20 KT INCREASING TO 15 TO 25 KT TONIGHT.

* WAVES: 6-9 FT AT 12 SECONDS THIS EVENING. ANOTHER LONG PERIOD W SWELL 
  WILL BUILD INTO THE WATERS LATE TONIGHT THROUGH SUNDAY 
  MORNING. COMBINED SEAS WILL RISE TO 16 TO 18 FT EARLY SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-300615-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-110131T0800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
212 PM PST SAT JAN 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
SUNDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
SUNDAY NIGHT. 

* WINDS: S 15 TO 25 KT THIS EVENING... AND THEN 10 TO 20 KT AFTER
  MIDNIGHT.

* WAVES: 7-9 FT AT 12 SECONDS THIS EVENING. ANOTHER LONG PERIOD W
  SWELL WILL BUILD INTO THE WATERS LATE TONIGHT THROUGH SUNDAY
  MORNING. COMBINED SEAS WILL RISE TO 16 TO 18 FT EARLY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
171 
WHUS76 KEKA 300424
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
824 PM PST SAT JAN 29 2011

PZZ450-455-475-301230-
/O.CON.KEKA.SC.Y.0006.110130T0500Z-110131T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
824 PM PST SAT JAN 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
SUNDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
SUNDAY NIGHT. 

* WINDS: SOUTH 10 TO 20 KT INCREASING TO 15 TO 25 KT TONIGHT.

* WAVES: 6 TO 9 FT AT 12 SECONDS THIS EVENING. ANOTHER LONG
  PERIOD W SWELL WILL BUILD INTO THE WATERS LATE TONIGHT THROUGH
  SUNDAY MORNING. COMBINED SEAS WILL RISE TO 16 TO 18 FT EARLY
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-301230-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-110131T0800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
824 PM PST SAT JAN 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
SUNDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
SUNDAY NIGHT. 

* WINDS: S 15 TO 25 KT THIS EVENING...AND THEN 10 TO 20 KT AFTER
  MIDNIGHT.

* WAVES: 7 TO 9 FT AT 12 SECONDS THIS EVENING. ANOTHER LONG
  PERIOD W SWELL WILL BUILD INTO THE WATERS LATE TONIGHT THROUGH
  SUNDAY MORNING. COMBINED SEAS WILL RISE TO 16 TO 18 FT EARLY
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
271 
WHUS76 KEKA 301002
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
202 AM PST SUN JAN 30 2011

PZZ450-455-470-475-301815-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-110131T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
202 AM PST SUN JAN 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT. 

* WINDS: E 5-15 KT BECOMING NW 10-15 KT THIS AFTERNOON AND EVENING.

* WAVES: SEAS 15-17 FT WITH A DOMINANT PERIOD OF 17 SECONDS IN
  WEST SWELL...SUBSIDING TO 10-13 FT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
697 
WHUS76 KEKA 301738
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
938 AM PST SUN JAN 30 2011

PZZ450-455-470-475-310145-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-110131T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
938 AM PST SUN JAN 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT. 

* WINDS: E 5-15 KT BECOMING NW 10-15 KT THIS AFTERNOON AND 
  EVENING.

* WAVES: SEAS 15-17 FT WITH A DOMINANT PERIOD OF 17 SECONDS IN 
  WEST SWELL...SUBSIDING TO 10-13 FT THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
504 
WHUS76 KEKA 302230
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PST SUN JAN 30 2011

PZZ450-455-470-475-310800-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-110131T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 PM PST SUN JAN 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT. 

* WINDS: E 5-15 KT BECOMING NW 10-15 KT THIS AFTERNOON AND 
  EVENING. 

* WAVES: SEAS 15-17 FT WITH A DOMINANT PERIOD OF 17 SECONDS IN 
  WEST SWELL...SUBSIDING TO 10-13 FT THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 28, 2:24 PM PST, 12 hours 17 minutes earlier.

Area forecast discussion, Jan 28, 2:24 PM PST, 12 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
224 PM PST FRI JAN 28 2011

.SYNOPSIS...A WEAK LOW WILL BRING RAIN AND SNOW SATURDAY AFTERNOON
INTO SATURDAY NIGHT.

&&

.DISCUSSION...A SYSTEM THAT WILL AFFECT THE AREA THIS WEEKEND WILL
COME IN TWO SEPARATE PIECES BEFORE RIDGING AND TRANQUIL WX BUILD
BACK IN FOR THE EXTENDED. MAIN CONCERN IN THE NEAR TERM IS SNOW
LEVELS...WHICH LOOK TO FALL AS LOW AS 3500 FEET DURING THE BULK OF
THE PRECIP BEFORE FALLING TO 3KFT OR SLIGHTLY LOWER AS PRECIP EXITS
THE AREA.

MARINE LAYER QUICKLY ERODED THIS MORNING AS A MOISTURE BOUNDARY
MOVED ONSHORE FROM THE WEST GIVING WAY TO MOSTLY SUNNY WX UNDER
INCREASING MID/HIGH CLOUDS AHEAD OF THE APPROACHING SYSTEM. GFS/NAM
ARE IN GOOD AGREEMENT ON THE MAJOR FEATURES...WITH THE INITIAL FRONT
STILL EXPECTED TO BRING A FEW HOURS OF RAIN TO THE COAST TOMORROW
AFTERNOON AND INTO THE EVENING. SNOW LEVELS WILL FALL BEHIND THE
FRONT AND UNDERNEATH THE COLD UPPER LOW...THOUGH IT IS WORTH NOTING
THAT THE MODELS HAVE NOW TRENDED SLIGHTLY WARMER FOR EACH OF THE
LAST 3 RUNS. ATTM...LOOKS LIKE SNOW LEVELS WILL FALL TO NEAR 3500 FT
AS PRECIP BEGINS TO WIND DOWN...BUT ACCUMULATIONS SHOULD BE MAINLY
LIMITED TO ABOUT 2-4 INCHES ABOVE 4000 FT. AS 18Z SUITE COMES
IN...UPPER LEVEL ENERGY LOOKS A BIT MORE CONSOLIDATED...RESULTING IN
A MORE WELL DEVELOPED SFC LOW AND GREATER PRECIP COVERAGE ASSOCIATED
WITH THE MAIN UPPER LOW.

RIDGING WILL BUILD IN FOR THE EXTENDED...THOUGH FAIRLY STRONG CAA
FROM UPPER LOW OVER THE GREAT BASIN WILL RESULT IN COOLER TEMPS
OVERALL... ESPECIALLY TUESDAY AND WEDNESDAY. BEYOND THE FCST
PERIOD...MODELS CONTINUE SUGGESTING REDEVELOPMENT OF THE
CLIMATOLOGICALLY FAVORED REX BLOCK OVER THE CENTRAL PAC. A BREAKDOWN
OF THE WEST COAST RIDGE THAT DOMINATED THE WX THRU JAN AND THE FIRST
10 DAYS OR SO OF FEB IS VERY LIKELY TO FOLLOW. CLARK

&&

.AVIATION...THE MARINE STRATUS LAYER HAS ERODED ACROSS MUCH OF THE
COASTAL AREAS THIS AFTERNOON...BUT IS EXPECTED TO REFORM DURING THE
EVENING AND MAKE A PUSH FURTHER INLAND THROUGH HUMBOLDT AND DEL
NORTE COUNTIES. MVFR CIGS WILL FALL TO LOCALLY TO IFR NEAR THE COAST
WITH PATCHY MVFR VSBY. STRATUS LAYER IS EXPECTED TO MAKE A PUSH
INLAND THROUGH COASTAL MENDOCINO AND MAY SEE MVFR CIGS IN THE UKIAH
VALLEY EARLY SAT MORNING. CMS

&&

.MARINE...MAINLY LIGHT SOUTHERLY FLOW WILL INCREASE LATE TONIGHT
INTO SATURDAY AS A FRONTAL SYSTEM APPROACHES THE WATERS. THE
ATTENDANT LOW WILL MOVE SOUTH ACROSS THE WATERS SATURDAY NIGHT INTO
EARLY SUNDAY...WITH NORTHERLY FLOW DEVELOPING IN ITS WAKE. THE N
WINDS WILL INCREASE THROUGH MONDAY AS HIGH PRESSURE BUILDS OVER THE
WATERS...AND LOW PRESSURE CONTINUES ALONG THE COAST. SWELL WILL
BEGIN TO RAMP UP AGAIN SATURDAY NIGHT...WITH A LONG PERIOD WNW SWELL
BUILDING FROM 2 FT AT 19 SECONDS TO 5 FT AT 17 SECONDS BY AROUND
SUNRISE. MEANWHILE A W SWELL OF 7 FT AT 12 SECONDS WILL REMAIN IN
THE WATERS...AND THE TWO WILL BECOME INDISTINGUISHABLE BY SATURDAY
AFTERNOON AS SIGNIFICANT WAVE HEIGHT BUILDS TO 13 FT AT 15 SECONDS.
CMS

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jan 28, 5:04 AM PST, 21 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
504 AM PST FRI JAN 28 2011

CAZ001-002-076-291315-
REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR-
504 AM PST FRI JAN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-291315-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
504 AM PST FRI JAN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A DISTURBANCE MOVING ACROSS THE REGION WILL BRING HIGHER ELEVATION
SNOW LATE SATURDAY INTO EARLY SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 3:31 AM PSTHigh Surf AdvisoryEKA32 hr

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.